# SDR DL767992171

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Part number: 311T17301
- Condition: Corroded
- Location: Nr 1 & 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED/ROTATED BUSHINGS WERE FOUND IN THE FORWARD LUGS OF THE NR 1 AND NR 2 PYLON DIAGONAL BRACES DURING PYLON INSTALLATION.  MINOR CORROSION DAMAGE AND FRETTING DAMAGE WAS FOUND IN THE BORES UPON BUSHING REMOVAL.
